# SDR AALA20180201003

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 54,656 hours, 27,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: FIT1852
- Part serial: 4924
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIGHT OTBD FLAP CENTER HINGE, AFT SPAR LOWER ATTACH BOLTS.  REPLACED THE FLAP HINGE FITTING IAW AMM 57-40-01.
